A short proof for Auslander's defect formula

Krause H (2003)
Linear Algebra and its Applications 365: 267-270.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We give a short proof of Auslander's formula relating the covariant and the contravariant defect of a short exact sequence in a module category. An immediate consequence is the classical Auslander-Reiten formula relating Ext and Hom. (C) 2002 Elsevier Science Inc. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
Linear Algebra and its Applications
Band
365
Seite(n)
267-270
ISSN
PUB-ID

Zitieren

Krause H. A short proof for Auslander's defect formula. Linear Algebra and its Applications. 2003;365:267-270.
Krause, H. (2003). A short proof for Auslander's defect formula. Linear Algebra and its Applications, 365, 267-270. doi:10.1016/S0024-3795(02)00481-0
Krause, H. (2003). A short proof for Auslander's defect formula. Linear Algebra and its Applications 365, 267-270.
Krause, H., 2003. A short proof for Auslander's defect formula. Linear Algebra and its Applications, 365, p 267-270.
H. Krause, “A short proof for Auslander's defect formula”, Linear Algebra and its Applications, vol. 365, 2003, pp. 267-270.
Krause, H.: A short proof for Auslander's defect formula. Linear Algebra and its Applications. 365, 267-270 (2003).
Krause, Henning. “A short proof for Auslander's defect formula”. Linear Algebra and its Applications 365 (2003): 267-270.